MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARx? FIT; catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

BOSTON SCIENTIFIC CORPORATION POLARx? FIT; catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number M004CRBS2060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Fatigue (1849)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced severe chest discomfort following a cryoablation procedure.On (b)(6) 2026, the patient underwent a cryoablation procedure using a polarx fit balloon catheter.The procedure was completed successfully.Subsequently, the patient began expressing severe chest discomfort and inability to exercise due to fatigue on (b)(6) 2026.An adjustment in oral medication was prescribed, and ecg diagnostic tests were performed.The patient was reported to be in stable condition with a resolution date of (b)(6) 2026.
 
Additional Manufacturer Narrative
Investigation summary: the device was discarded; therefore, a technical analysis could not be performed.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the events of chest pain and fatigue were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
POLARx? FIT
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50062988
Report Number2124215-2026-40492
Device Sequence Number15790062
Product Code OAE
UDI-Device Identifier08714729992622
UDI-Public(01)08714729992622(17)271002(10)37607695
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P220032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004CRBS2060
Device Catalogue NumberM004CRBS2060
Device Lot Number0037607695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/06/2026
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97251520-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight175 LB